# SDR SWAA2024052980029

- Difficulty date: April 27, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 58,718 hours, 35,496 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 695
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT BRACKET LOCATED BS695 AND RBL24.75 AT PASSENGER CABIN 2024-286612<[01] TOOLS USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 23-JAN-25; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 22-JAN-25.;[02] REPLACED SUPPORT BRACKET LOCATED BS695 AND RBL24.75 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 ; SRM 51-10-02 ITEM 9 AND DWG: 273A9110 SHEET:6 REV: A. SEE INDIVIDUAL SIGN OFF BELOW.;[03] CORRECTIVE ACTION CERTIFIED
